# SDR 03FDEA00012

- Difficulty date: January 8, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 29,500 hours, 8,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE NR 16 SLAT TRACK SUPPORT INBOARD SIDE FOUND CRACKED APPROXIMATELY 1 INCH IN LENGTH.  RT WING LEADING EDGE NR 16 SLAT TRACK CRACKED.   RIB REMOVED IAW SRM   51-31-01 VOL. II, FABRICATED IAW DWG NR ARB2850 AND INSTALLED IAW SRM 51-31-01   VOL. II.
